MathSciNet Relay Station
MathSciNet bibliographic data
MR2869777 34C25 (34B16)
Chu, Jifeng; Fan, Ning; Torres, Pedro J. Periodic solutions for second order singular damped differential equations. J. Math. Anal. Appl. 388 (2012), no. 2, 665–675.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement